Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiple expansions in series of Boas and Buck polynomials


Author: Richard F. De Mar
Journal: Bull. Amer. Math. Soc. 78 (1972), 550-552
MSC (1970): Primary 30A62
DOI: https://doi.org/10.1090/S0002-9904-1972-12995-1
MathSciNet review: 0298023
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Boas, Jr. and R. C. Buck, Polynomial expansions of analytic functions, rev. ed., Ergebnisse der Mathematik und ihrer Grenzgebiete, N.F., Band 19, Academic Press, New York; Springer-Verlag, Berlin, 1964. MR 29 #218. MR 162914
  • 2. J. L. Goldberg, A note on polynomials generated by A (t)Ψ[xH (t)], Duke Math. J. 32 (1965), 643-651. MR 32 #2638. MR 185158
  • 3. E. D. Rainville, Special functions, Macmillan, New York, 1960. MR 21 # 6447. MR 107725

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A62

Retrieve articles in all journals with MSC (1970): 30A62


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12995-1

American Mathematical Society